Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 239, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 29, 2024, 6:26 PM MDT for Cherry County, Keya Paha County, Nebraska. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2024, 6:26 PM MDT (00:26 UTC)
- Expired
- Jul 29, 2024, 7:15 PM MDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 108 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 6:28 PM MDT | HAIL 0.88 | 4 N Sparks, NE | Spotter reports nickel size hail. |
| Jul 29, 6:56 PM MDT | HAIL 1.75 | 14 Wnw Springview, NE | Golf ball size hail currently falling at this location. |
| Jul 29, 7:13 PM MDT | HAIL 1.75 | 10 Wnw Springview, NE | Ground white with hail up to golf ball size. |
| Jul 29, 7:20 PM MDT | HAIL 1 | 6 Nw Springview, NE | Report of nickel to quarter size hail. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 3:26 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2730 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1936 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
175
WUUS53 KLBF 300026
SVRLBF
NEC031-103-300115-
/O.NEW.KLBF.SV.W.0239.240730T0026Z-240730T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
726 PM CDT Mon Jul 29 2024
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northeastern Cherry County in north central Nebraska...
Western Keya Paha County in north central Nebraska...
* Until 815 PM CDT.
* At 725 PM CDT, a severe thunderstorm was located 9 miles northwest
of Norden, or 15 miles east of Valentine, moving east at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Springview, Norden, Thomas Creek State Wildlife Management Area,
Smith Falls State Park, Meadville, North River Trail, and Sparks.
This includes the following highways...
Highway 183 between mile markers 208 and 225.
Highway 12 between mile markers 14 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in North Platte.
&&
LAT...LON 4273 9968 4274 9980 4276 9984 4275 9985
4277 9986 4277 9997 4279 10000 4278 10006
4281 10013 4284 10016 4288 10036 4300 10034
4300 9961
TIME...MOT...LOC 0025Z 281DEG 29KT 4294 10025
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
801
WWUS53 KLBF 300041
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
741 PM CDT Mon Jul 29 2024
NEC031-300051-
/O.CAN.KLBF.SV.W.0239.000000T0000Z-240730T0115Z/
Cherry NE-
741 PM CDT Mon Jul 29 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.
LAT...LON 4300 9961 4273 9968 4274 9980 4276 9984
4276 9985 4277 9986 4277 9997 4279 10000
4278 10006 4280 10010 4284 10016 4285 10020
4300 10019
TIME...MOT...LOC 0041Z 291DEG 31KT 4291 10006
$$
NEC103-300115-
/O.CON.KLBF.SV.W.0239.000000T0000Z-240730T0115Z/
Keya Paha NE-
741 PM CDT Mon Jul 29 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WESTERN KEYA PAHA COUNTY...
At 741 PM CDT, a severe thunderstorm was located near Norden, or 16
miles west of Springview, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Springview, Norden, Thomas Creek State Wildlife Management Area, and
North River Trail.
This includes the following highways...
Highway 183 between mile markers 208 and 225.
Highway 12 between mile markers 23 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
North Platte.
&&
LAT...LON 4300 9961 4273 9968 4274 9980 4276 9984
4276 9985 4277 9986 4277 9997 4279 10000
4278 10006 4280 10010 4284 10016 4285 10020
4300 10019
TIME...MOT...LOC 0041Z 291DEG 31KT 4291 10006
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$705
WWUS53 KLBF 300100
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
800 PM CDT Mon Jul 29 2024
NEC103-300115-
/O.CON.KLBF.SV.W.0239.000000T0000Z-240730T0115Z/
Keya Paha NE-
800 PM CDT Mon Jul 29 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL KEYA PAHA COUNTY...
At 758 PM CDT, a severe thunderstorm was located near Norden, or 11
miles northwest of Springview, moving east at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Public. At 746 PM CDT, golf ball size hail was reported 14
miles west northwest of Springview.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Springview and Thomas Creek State Wildlife Management Area.
This includes the following highways...
Highway 183 between mile markers 208 and 225.
Highway 12 between mile markers 31 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
North Platte.
&&
LAT...LON 4300 9961 4273 9968 4274 9980 4276 9984
4276 9985 4277 9986 4285 10006 4300 10006
TIME...MOT...LOC 0058Z 286DEG 17KT 4290 9995
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 5:31 PM MDT, 55 minutes earlier. Its key messages:
- Isolated thunderstorm chances both this afternoon and evening and tomorrow afternoon and evening.
- Hot and humid conditions will combine to create potentially dangerous heat index readings Tuesday.
- A mainly dry and warm pattern develops late in the week and continues into the upcoming weekend.
Area forecast discussion, Jul 29, 5:31 PM MDT, 55 minutes before
Area Forecast Discussion National Weather Service North Platte NE 631 PM CDT Mon Jul 29 2024 .KEY MESSAGES... - Isolated thunderstorm chances both this afternoon and evening and tomorrow afternoon and evening. - Hot and humid conditions will combine to create potentially dangerous heat index readings Tuesday. - A mainly dry and warm pattern develops late in the week and continues into the upcoming weekend. && .SYNOPSIS... Issued at 333 PM CDT Mon Jul 29 2024 H5 analysis from this morning had a fairly low amplitude pattern across most of the CONUS. Closed low pressure was located over Cape Cod. Further west, a strong shortwave trough extended from northern Wisconsin into northern Illinois. Across the central and southern plains, low amplitude ridging extended from north central Texas into western Nebraska. Further north, a shortwave was noted over northern North Dakota. One last feature of note was a shortwave trough which extended from southwestern British Columbia south into northern California. At the surface, a weak surface trough of low pressure extended across the western Sandhills into western Kansas. Weak low pressure was noted over far northeastern South Dakota, as well as far southwestern Kansas. Abundant low level moisture was present across the eastern half of the forecast area this afternoon as 70+ dew points were noted at Broken bow and extended east into the eastern Sandhills and east ern Nebraska. Elsewhere, with the exception of the eastern panhandle, dew points were in the 60s. As of 2 PM CDT, under mostly clear skies, temperatures ranged from 88 degrees at O'Neill, to 94 degrees at Gordon. && .SHORT TERM /THROUGH TUESDAY NIGHT/... Issued at 333 PM CDT Mon Jul 29 2024 The threat for thunderstorms and dangerous heat over the next 12 to 36 hours will be the main forecasting concerns in the short term. For tonight we have a conditional threat for severe storms across northern portions of the forecast area. Forecast soundings indicate a heavily capped environment over the eastern 2/3rds of the forecast area. This is in an area with plenty of available CAPE and shear for severe storms. If, and only if, we can get some initiation over the northwestern Sandhills in the next 2 to 4 hours, we shouldn't see much in the way of convection tonight. However, if we do get initiation, the mid and upper level dynamics indicate strong potential for severe storms. Large hail and damaging winds are the main modes late this afternoon and evening. Linear hodographs, favor very large hail and 40 to 50kt and 60-70 KT winds at H5 and H25 respectively, will provide plenty of wind shear aloft to facilitate severe storms. Heading forward into the evening hours, a damaging wind threat will accompany the large hail threat as activity moves into northeastern portions of the forecast area. The threat for thunderstorms will shift east of the area overnight. The HRRR at 12z this morning indicated a secondary area of precipitation toward daybreak Tuesday morning in the east. This was not supported by the other CAMS, and will leave this out of the forecast with this afternoon's package. On Tuesday, a dryline will be forced east approaching the highway 83 corridor Tuesday afternoon. West of this feature, H85 temps will reach 31-33C with drier BL air noted over the western third of the forecast area. Further east, moisture pools just to the east of the dryline with dew points in the upper 60s to lower 70s Tuesday afternoon. The combination of these dew points along with expected highs in the upper 90s east of highway 83 Tuesday afternoon, will lead to an extended period of heat indices of 100 to 105. That being said, will hoist a heat advisory from noon to 8 PM CT Tuesday, east of highway 83. Late Tuesday afternoon into Tuesday evening, another round of isolated thunderstorms appears to be possible over northeastern portions of the forecast area. This threat will be conditional once again as we remain capped for a large portion of the day. If storms can initiate, they will have a good potential to become severe given 40 to 50 KTS of bulk layer shear and SB CAPES of 4000 to 5500 J/KG. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Issued at 333 PM CDT Mon Jul 29 2024 On Wednesday, a northern stream trough will approach the western Dakotas and western Nebraska. The latest deterministic NAM12 and GFS solns have the bulk of thunderstorms over eastern South Dakota and eastern Nebraska Wednesday afternoon/evening. The latest NBM soln does have some low pops in the eastern third of the forecast area and this seems plausible given the model solns this morning. After Wednesday night, we will see a re- establishment of ridging and high pressure over the western CONUS. This will place the FA in weak northerly flow aloft into the first half of the weekend leading to very limited chances for precipitation and very warm temperatures. && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 627 PM CDT Mon Jul 29 2024 Isolated thunderstorms will be possible across the northern Sandhills this evening. This could impact KVTN, KANW, KONL and KTIF terminals, with gusty erratic winds and large hail the main concern. Storms are expected to be out of the area by midnight and VFR conditions will prevail the rest of the period. Winds will remain light overnight, generally less than 10 kts. && .LBF WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon to 8 PM CDT Tuesday for NEZ006>010- 026>029-038-059-071. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Buttler AVIATION...Gomez
Hazardous weather outlook, Jul 29, 2:50 PM MDT, 3 hours 36 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 350 PM CDT Mon Jul 29 2024 NEZ004>010-022>029-035>038-056>059-069>071-094-302100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 350 PM CDT Mon Jul 29 2024 /250 PM MDT Mon Jul 29 2024/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. Scattered severe thunderstorms are possible this afternoon through this evening. The area of concern covers much western and north central Nebraska, with the best chance generally along and north of Highway 2. The hazards are very large hail, damaging wind gusts of 75 mph or stronger, and the potential for a brief tornado. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated severe thunderstorms are possible across north central Nebraska Tuesday and Wednesday. The primary hazards are large hail and damaging winds. Dangerous heat is expected to develop Tuesday afternoon and evening for areas east of Highway 83. Heat indices in excess of 100 degrees are expected in this area. Hot and dry air across western Nebraska Tuesday will lower afternoon humidity to less than 20 percent. Fire weather conditions will be elevated in this area. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Jul 29, 12:54 PM MDT, 5 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
154 PM CDT Mon Jul 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM Hail 5 S Lynch 42.76N 98.45W
07/29/2024 E1.00 Inch Holt NE Public
Delayed report. Time estimated by radar.
&&
BrownSpecial weather statement, Jul 29, 4:26 PM MDT, 2 hours before
Special Weather Statement
National Weather Service North Platte NE
526 PM CDT Mon Jul 29 2024
NEZ005-094-292315-
Eastern Cherry NE-Western Cherry NE-
526 PM CDT Mon Jul 29 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CHERRY COUNTY
THROUGH 615 PM CDT...
At 526 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Nenzel, or 30 miles east of Martin, moving east at 25
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cody, Kilgore, Nenzel, Crookston, and Cody Lake.
This includes Highway 20 between mile markers 155 and 189.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.
&&
LAT...LON 4290 10063 4292 10134 4300 10134 4300 10064
TIME...MOT...LOC 2226Z 265DEG 21KT 4303 10115
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 4:50 PM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
550 PM CDT Mon Jul 29 2024
NEZ005-094-292330-
Eastern Cherry NE-Western Cherry NE-
550 PM CDT Mon Jul 29 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CHERRY COUNTY THROUGH
630 PM CDT...
At 550 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Merritt Reservoir, or 32 miles north of Mullen,
moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brownlee, Valentine National Wildlife Refuge, and Highway 97 crossing
the North Loup River.
This includes the following highways...
Highway 97 between mile markers 93 and 111.
Highway 83 between mile markers 182 and 189.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.
&&
LAT...LON 4247 10125 4261 10120 4255 10051 4225 10059
TIME...MOT...LOC 2250Z 281DEG 28KT 4251 10114
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 5:21 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
621 PM CDT Mon Jul 29 2024
NEZ005-006-008-300000-
Brown NE-Eastern Cherry NE-Keya Paha NE-
621 PM CDT Mon Jul 29 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHERRY...
NORTHWESTERN BROWN AND NORTHWESTERN KEYA PAHA COUNTIES THROUGH 700 PM
CDT...
At 620 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sicangu Village, or 8 miles northwest of Valentine, moving east at 35
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Valentine, Norden, Crookston, Sparks, and Smith Falls State Park.
This includes the following highways...
Highway 20 between mile markers 184 and 198.
Highway 97 near mile marker 141.
Highway 83 between mile markers 213 and 222.
Highway 12 between mile markers 1 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.
&&
LAT...LON 4275 10004 4290 10081 4300 10078 4299 9999
TIME...MOT...LOC 2320Z 272DEG 32KT 4295 10068
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
NMJSpecial weather statement, Jul 29, 6:18 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
718 PM CDT Mon Jul 29 2024
NEZ005-008-094-300100-
Brown NE-Eastern Cherry NE-Western Cherry NE-
718 PM CDT Mon Jul 29 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHERRY AND
NORTHWESTERN BROWN COUNTIES THROUGH 800 PM CDT...
At 718 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Merritt Reservoir, or 14 miles southwest of
Valentine, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wood Lake, Highway 97 crossing the Niobrara River, Big Alkali Lake
State Wildlife Management Area, and Schlagel Creek State Wildlife
Management Area.
This includes the following highways...
Highway 20 between mile markers 202 and 225.
Highway 97 between mile markers 117 and 137.
Highway 83 between mile markers 193 and 207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.
&&
LAT...LON 4265 10088 4283 10085 4280 10013 4254 10018
TIME...MOT...LOC 0018Z 277DEG 29KT 4274 10077
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:18 PM MDT | Special Weather Statement | LBF | Cherry | 42 min |
| Jul 29, 6:48 PM MDT | Special Weather Statement | LBF | Brown | 42 min |
| Jul 29, 7:10 PM MDT | Severe Thunderstorm Warning | LBF | Keya Paha, Rock | 23 min |
| Jul 29, 7:26 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 28 min |
| Jul 29, 7:46 PM MDT | Special Weather Statement | LBF | Boyd | 44 min |
| Jul 29, 8:00 PM MDT | Special Weather Statement | LBF | Keya Paha | 45 min |
| Jul 29, 8:04 PM MDT | Special Weather Statement | LBF | Keya Paha | 41 min |
| Jul 29, 8:26 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 49 min |
| Jul 29, 8:51 PM MDT | Special Weather Statement | LBF | Keya Paha | 39 min |
| Jul 29, 9:01 PM MDT | Severe Thunderstorm Warning | LBF | Keya Paha, Rock | 44 min |
| Jul 29, 11:51 PM MDT | Special Weather Statement | LBF | Deuel | 39 min |
| Jul 30, 1:04 AM MDT | Special Weather Statement | LBF | Keith | 41 min |
| Jul 30, 1:26 AM MDT | Special Weather Statement | LBF | Keith | 49 min |
| Jul 30, 4:12 AM MDT | Special Weather Statement | LBF | Boyd | 48 min |
| Jul 30, 5:01 AM MDT | Special Weather Statement | LBF | Boyd | 29 min |
| Jul 30, 2:57 PM MDT | Special Weather Statement | LBF | Keya Paha | 33 min |
| Jul 30, 3:15 PM MDT | Special Weather Statement | LBF | Cherry | 30 min |
| Jul 30, 3:23 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 27 min |
| Jul 30, 3:26 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 49 min |
| Jul 30, 4:10 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 50 min |
| Jul 30, 4:55 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 50 min |
| Jul 30, 5:16 PM MDT | Special Weather Statement | LBF | Keya Paha | 29 min |
| Jul 30, 5:41 PM MDT | Special Weather Statement | LBF | Keya Paha | 34 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.